MAUDE Adverse Event Report: PALETTE LIFE SCIENCES US DEFLUX SYRINGE (1ML); AGENT, BULKING, INJECTABLE

PALETTE LIFE SCIENCES US DEFLUX SYRINGE (1ML); AGENT, BULKING, INJECTABLE
Catalog Number 011504
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 01/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "last night i received a call from a doctor from the (b)(6).The doctor was using deflux for a patient with vur (vesicoureteric reflux).She used an alternative needle (not a deflux needle).The needle became clogged, and she tried to force it through.The syringe ended up breaking".Additional information received on january 15, 2026, indicated that "patient was under anesthesia, if a deluxe needle were available, the procedure could have been completed with another syringe.Injetak adjustable tip needle 35cm was used.Indication of deflux was vur in a child.While administering, the glass syringe shattered at the plunger, and the surgeon was injured due to the event.The glass was removed, cuts washed out, and bandaged.".
 
Additional Manufacturer Narrative
(b)(4).The complaint was evaluated and closed as broken flange based on the complaint description, photographic evidence, and examination of the returned sample.A visual assessment of the submitted image confirmed the presence of an empty syringe with a broken flange.The reported lot number and quantity of affected units are consistent with the information provided.One unit was returned for evaluation.Examination of the sample confirmed a broken flange, consistent with the reported condition and classification of the complaint record.A review of the batch record did not identify any deviations or anomalies that could be associated with the reported issue.Addition ally, no quality concerns related to the raw material (syringe) were identified that would explain the event.The probable cause could not be determined from the available information.Palette will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "last night i received a call from a doctor from (b)(6).The doctor was using deflux for a patient with vur (vesicoureteric reflux).She used an alternative needle (not a deflux needle).The needle became clogged, and she tried to force it through.The syringe ended up breaking".Additional information received on january 15, 2026, indicated that "patient was under anesthesia, if a deluxe needle were available, the procedure could have been completed with another syringe.Injetak adjustable tip needle 35cm was used.Indication of deflux was vur in a child.While administering, the glass syringe shattered at the plunger, and the surgeon was injured due to the event.The glass was removed, cuts washed out, and bandaged.".

Brand Name
US DEFLUX SYRINGE (1ML)
Common Device Name
AGENT, BULKING, INJECTABLE
Manufacturer (Section D)
PALETTE LIFE SCIENCES
santa barbara CA
Manufacturer (Section G)
PALETTE LIFE SCIENCES
27 e cota st, suite 402
santa barbara CA 93101
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24270716
Report Number3014909464-2026-00003
Device Sequence Number16116885
Product Code LNM
UDI-Device Identifier00850004725009
UDI-Public(01)00850004725009(11)231016(17)260930(10)21918(21)
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number011504
Device Lot Number21918
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown
Patient Weight17 KG